# SDR 99ZZZX179

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: OA472001
- Condition: Failed
- Location: Fire Extinguish
- Component: Overld, 4724202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 12-15-98, OWNER/OPERATOR SENT FIRE BOTTLE  FOR OVERHAUL.  DURING THE RECEIVING AND INSPECTION PROCESS, THE DISCHARGE OUTLET WAS NOTED AS DESTROYED DUE TO EXCESSIVE DISCHARGE OF THE SQUIB.  THIS SQUIB WAS IDENTIFIED BY THE OVERLAND AVIATION SB 26-20-02 ISSUED ON 6-22-98.  OWNER/OPERATOR NOTIFIED OF SB AND THIS REPORT.
